MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK/DUO-VENT; Set, Administration, Intravascular

BAXTER HEALTHCARE CORPORATION CLEARLINK/DUO-VENT; Set, Administration, Intravascular
Model Number 2R8875
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a solution set with duo-vent spike exhibited no flow, resulting in under infusion of cyclosporine.The reporter stated that the infusion was attempted using three different baxter infusion pumps, and all three pumps generated downstream occlusion alarms when administration of the medication was attempted.The bedside nurse disconnected the tubing from the patient¿s central line and confirmed that the central line flushed without difficulty.The administration set was removed from the pump, all clamps were opened, and the cap was removed; however, no cyclosporine was observed dripping from the tubing.A syringe was used in an attempt to withdraw cyclosporine from the distal port of the tubing without success.The dose was reordered and the original dose was wasted, resulting in a delay of therapy of greater than two hours.The reporter stated that the patient did not receive the full prescribed dose.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
D4 udi: as the lot # is unknown, the udi will consist of the primary di number only.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK/DUO-VENT
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
parque industrial de cartago
apartado no. 1-7052
cartago NA
CS  
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50855760
Report Number1416980-2026-03002
Device Sequence Number18515932
Product Code FPA
UDI-Device Identifier00085412565637
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryCA
PMA/510(K) Number
K243529
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2R8875
Device Catalogue Number2R8875
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Baxter pump.; Cyclosporine infusion.
Patient SexUnknown